# SDR USAASB98306

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - DURING OVERNIGHT CHECK, MAINTENANCE FOUND SEVERAL EMERGENCY LIGHTS IN MID/AFT AISLE BULLNOSE AREA AND EXTERIOR AFT OVERWING AREA INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN M1136 POWER SUPPLY.  OPERATIONAL CHECK GOOD.  (M)
